Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Chest pain, weirdness in heart, tingling arms. ECG & BP normal. Opinion?

Hello, I have had two ecg s on two differen machines and also went to my doctor yesterday who listened to my heart and did a blood pressure test all was ok pressure was slightly low but all good. I still feel that something is wrong with my heart. I am 23 healthy an work outdoors but why do I still get pains in my chest and tingling down my arms if the doctors have said I am ok?
Asked On : Mon, 14 May 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
I would come up with the possibility of ACID PEPTIC DISASE may be the cause for your sufferings.

emotional upset
helicobacter pylori infection
over rating
suppressed strong emotions like anger, worry etc .have caused the inflammations they will not get better until these feelings have come out into the open. are the some possible causes.

I hope this is helpful for you, thank you          
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor